# SDR UIEA2014101000481

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 65,531 hours, 8,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE WEAR DAMAGED ON THE LT & RT MAIN DECK CARGO RAIL AT STATION 600 TO 2053 BL 98.2.  ACCOMPLISHED EI NO T2014A25B 3284 REV 0.  JOB COMPLETED & CONDITION CHECKED NORMAL.
